# SDR AU971466

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 35-C33
- Engine: Cont IO470K
- Propeller: Mcauly 2A36C23
- System (JASC): 7100 · Powerplant System
- Part: Hose
- Condition: Faulty
- Location: Powerplant Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ALL FLUID HOSES IN ENGINE COMPARTMENT NOT PROTECTED BY FIRE SLEEVES. PERSONNEL/MAINTENANCE ERROR.
